Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

What are the side effects of Supermet AM, Enam, and Mebiz SR?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2009
Answered : 2752 Questions
XXXXXXX Sir, I am XXXX ,53 years old. I have been suffering from high blood pressure disease since 2005 where my BP was found 165/110. The then I am taking Suppermat Tablet Xl 50 and thereafter some others problem have also been shown in blood report on 2010 i.e S.creatinine 1.2 to1.4, Blood Uria-29 to 32, S.Potassium-3.00 to 3.5, S.Sodium 138 to 142 and HB- 11.2 to 12 etc which are as well as now( time to time few variation observed in report) . At present Iam taking Tablet Supermet AM(after breakfast),Tab Enam-2.5mg at 7PM(After tiffin) and Tab.Mebiz SR 200mg before dinner. In this contex, I want to know what is the side effect of those medicines and the present treatment can reduce my creatinine level. Your valuable kind attention may be appriciated. Yours faithfully, XXXX
Posted Sat, 8 Mar 2014 in Hypertension and Heart Disease
Follow-up: What are the side effects of Supermet AM, Enam, and Mebiz SR? 9 minutes later
1.Is it possible to reduce my creatainine level from 1.4? 2.Is it fact that current treatment procedure is correct?
Answered by Dr. Anshul Varshney 2 hours later
Brief Answer: Detail Follows Detailed Answer: Dear Friend. Welcome to HCM. I am Dr Anshul Varshney. I have read your query in detail. I understand your concern. As such there is a long list of side effects of every drug but everyone doesn't experiences all side effects. I will still mention few important considerations while you are on these drugs. Supermet XL can slow down your heart rate and can cause low blood pressure. You should check that your pulse rate doesn't fall below 60 beats per minute. Enam is a good drug but should be used cautiously in patient's with deranged kidney functions. Currently your Serum pottasium is normal. But you should keep a watch on it as it can cause rise in Serum potassium and its toxicity. Now your concern about your serum creatinine. Hypertensive nephropathy is a common complication of hypertension. As such there are no drugs available to reduce your creatinine levels. But a good control of blood pressure can reduce rate of it's progression and even it may come to normal. So control your blood pressure and diabetes if you have that too. Also I advice : 1. Renal artery Doppler. 2. 24 hour Urine for Albumin. 3. Fundus examination. I hope you find this information helpful. If you have a further query you may please ask me. Stay Healthy.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor